# SDR ASOA20160931024

- Difficulty date: September 30, 2016
- Submitted: October 1, 2016
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 32,731 hours, 26,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013BR
- Part serial: B3395
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C WAS IN FOR AN A-CHECK WHEN INSPECTION FOUND THE LAST 3 FLOOR EMERGENCY STRIPS OUT.  MAINTENANCE R&R THE BATTERY SUPPLY IAW AMM 25-22-04; IPC 33-50-04, FIGURE 01 ITEM 30.  OPS CHECK GOOD AND WAS RELEASED.
